# SDR MWEA96041

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-32
- Aircraft serial: 45718
- System (JASC): 3810 · Potable Water System
- Part: Water Serv Cap
- Condition: Not Installed
- Location: Fwd Fus
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LARGE PIECE OF ICE HAD FORMED AROUND THE FWD WATER SERVICE PANEL.  REMOVED ICE AND FOUND WATER SERVICE CAP NOT PROPERLY INSTALLED AND OVERFLOW VALVE PARTIALLY OPEN.  INSPECTED FUSELAGE, NO DAMAGE.  ALSO, ENGINE FOR INGESTION AND FOUND 2 C-1 BLADES WITH MINOR DENTS.  BLENDED DENTS PER PRATT AND WHITNEY MM 72-00, FIG 601.
